Jump to content

Search the Community

Showing results for tags 'Withdrawal symptoms'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. An Odd Case I am going to try to explain this as short as I can. A couple of years ago a strange thing happened to me when I was on anti-depressive medication. The episode took place in 2013 after a weekend where I suddenly went cold turkey on my medicine (which I now know you shouldn't do) and felt very weird a couple of days before starting to take my medicine again and then the "weird feeling" suddenly passed away (perhaps a week later after starting the medication again). This "Weird feeling" is hard to describe but it felt like your head was either in an aquarium or l
  2. Hello everyone, I'm not quite sure which topic the following issue and question belongs to .. so please let me know if I should post this in another topic / category. As described in my signature, I completely stopped ingesting venlafaxine after about 3 months of tapering - I know, too fast, I was never informed about withdrawals or the need of a slower taper by my physician. One week after the last pill, various withdrawal symtoms such as brain fog, blurred/limited or "constrained" vision, OCD, tiredness and vertigo all appeared at once. Everything lasted
  3. 40 years old, was put on Paxil 40mg 7 years ago. 8 months ago one day I suddenly felt fatigued which didn’t go away after few days of rest, my heart rate dropped below 60 and cardiologist adviced to come off Paxil. A reduction to 30mg restored my heart rate and fatigue after a few days. However same symptoms reappeared 4 months after so my Doc reduced it further to 20mg, same thing happened after 2 months so we reduced again to 10mg and after another 2 months another reduction to 5mg and full stop after a week.(this was 2 months ago end of Sep-18). The psychiatrist put
  4. I found my way here from the New Yorker article published online last week. Very thought-provoking and not exactly encouraging about this process. I started taking Effexor probably 18 or so years ago; it was my first antidepressant and worked well from the get-go. After 8 or so years I was feeling well enough that I wanted to quit taking it, so my medical person (nurse practitioner) advised me to taper VERY slowly. I was only taking 75 mg XR at the time, and she had me taper over 4 months. I was very impatient with the process but followed instructions exactly and never had a single withdrawal
  5. Hi. I'm tapering off effexor xr 150 mgs., which I've taken for I don't know how long exactly. I have, however, been on one thing or another for 27 years. The first one, nortriptyline (sp?) made a huge difference for me, like night and day, and I was thrilled to be able to feel like what I figured was what normal people felt like usually: "Sure, I got problems, but I'm not sinking into the floor over it. I can handle stuff. I'm okay." At that time, life had thrown several curve balls at once, and I went down and could not get up on my own; my coping strategies were not h
  6. Hey everyone- A little history, many moons ago (about 17 years now), I was put on an antidepressant to stop my migraines. I was never depressed and never had anxiety. Over the years, I was put on several different antidepressants because the headaches would come back. Nonetheless, I haven't had a migraine in years and decided that I truly do not need to be on this drug anymore. After going through a horrific z-drug and benzo withdrawal due to mis-diagnosed insomnia (which was really probably related to the antidepressants), I learned a lot and that pretty much convinced me that I needed to
  7. Gave up antidepressants 4 months ago, using what I thought was a long and careful descent. (I cut down over about three months I think, apologies still a bit muddled). After reading your comments I now realise that it can take years, not months to reduce. I have no reason to be depressed (apart from the loss of everything financial in my life, and guilt feelings, over that). And realisations that my whole personality has been changed by these drugs for years now. Must mean I am finally getting my brain back, which is promising. I was not prepared for effects of the drugs and wi
  8. Hello, I came across this forum after searching for information on relapses of depression/anxiety after coming off antidepressants. It was this article about Antidepressant Withdrawal Symptoms published in Psychology Today that lead me here, and I'm really glad to see that there is support around this much-shrouded topic. I'm experiencing the worst and most prolonged episode of depression and anxiety that I ever have before, and believe much of it has to do with stopping antidepressants earlier this year (150mg Effexor + 50mg Quetiapine/Seroquel for just over 3 years). I thought that taper
  9. I need some help.. I started taking SSRIs (lexapro,seronil,and last paxil, i had to switch every year because i developed tolerance)when i was 15-16. When I was almost 20, last April , i told the doctor (it was a student practicing) i wanted to switch meds, because i was suicidal.He ,based on my history of switching ssris, wanted to start me on high dose of antipsychotics (i already took ketipinor /seroquel 100 mg a low dose) i refused and wanted to quit paxil. He tapered me off very quickly, from 40 mg to 20 mg in one day, and from 20 mg to 10 mg to 0 in one month. Also ketipinor (seroquel)
  10. Hey everyone, I just registered. I've been reading the site for a few weeks and it's really helped me to keep my spirits up. There is a lot of great information and support on here, and I'm really happy to be a member now. My medication history: I've been taking Lithium (900mg) and risperdol (0.5mg) for several years as long-term mood stabilizers. These ones haven't been an issue. About three months ago, in June, I started taking Wellbutrin XL (generic) 150mg to help me quit smoking. I took it for about six weeks and suffered a lot of different side effects, especially anxiety atta
  11. Hello anyone here, first of all please excuse my english and thanks for letting me ask here for some mental support! I'm a 40 year old woman from Germany, where is unfortunatedly nearly no professionally qualified and/or medical help and knowledge about tapering of and really getting off antidepressants - anyway I can't even find it. My medical history and my problem now: Cause of a "anxiety disorder" in the past I got several antidepressants (although they didn't even help me with my problem - and unfortunately whether I not my docs really know or tell me about the crass impact to my
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy